# SDR 20000614AP001

- Difficulty date: April 3, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FAE, FLT 202 - MDSD-KMIA - UPON CLIMB-OUT, CABIN ALTITUDE FOLLOWED AIRCRAFT RATE OF CLIMB, ALL DOOR LIGHTS OUT, OUTFLOW VALVE CLOSED, LEFT DUCT PRESSURE INDICATED 70 PSI, RIGHT DUCT PRESSURE INDIATED 30 PSI.  AIRCRAFT AIR RETURNED TO MDSD.  ON GROUND MAINTENANCE, RESET THE PACKS AND THE AIRCRAFT PRESSURIZED IAW MM 21-00, 21-11-0 AND 21-31-0.  ALL SYSTEMS WORKED NORMAL IN AUTO AND MANUAL MODES.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
